Alert archive / Ohio / Marine Weather Statements in 2006
Marine Weather Statement 7, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Mar 13, 2006, 4:57 PM EST. It took effect at Mar 13, 2006, 7:00 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2006, 4:57 PM EST (21:57 UTC)
- In effect from
- Mar 13, 2006, 7:00 PM EST
- Expired
- Mar 14, 2006, 10:39 PM EST
- In force
- 28 hr
- Issued by
- NWS Cleveland, OH
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Mar 13, 3:30 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 13, 3:30 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 330 PM EST MON MAR 13 2006 .SHORT TERM(TNGT-WED)... COLD FRONT IS BECOMING ACTIVE AT THIS TIME AS CONVECTION IS BEGINNING TO FIRE OVER WESTERN OHIO ALONG A NARROW AXIS OF INSTABILITY WITH LI DOWN TO -2. SHEAR IS INTENSE WITH 0-1 KM VALUES NEAR 30 KNOTS AND 0-6 KM AROUND 50-60 KNOTS. THIS ACTIVITY MAY INCREASE IN INTENSITY THIS EVENING AS IT SWEEPS EAST. A PERIOD OF HIGH WINDS WILL ENSUE ALONG AND BEHIND FRONT OVERNIGHT EXPECT GRADIENT WINDS OF 25 TO 30 KNOTS WITH GUST OF 40 TO 45 KNOTS. BUFKIT SHOWS SOME OF INLAND SITE OF TOL AND MFD WITH A BRIEF PERIOD THIS EVENING WITH THE POTENTIAL OF GUSTING OVER 50 KT FROM THE NAM. OTHER LOCATIONS DONT HAVE A WELL MIXED DEEP BOUNDARY LAYER AND THUS HAVE WEAKER WINDS. WL INCLUDE A WIND ADVISORY FOR THE ENTIRE AREA TNGT. MUCH COLD AIR WILL OVERSPREAD THE AREA TNGT AND TEMPERATURES WILL PLUNGE TO MORE NORMAL LEVELS. SEASONABLE READINGS ARE EXPECTED TUESDAY AS A COLD MOIST CYCLONIC FLOW PREVAILS. SOME LAKE EFFECT SNOW SHOWERS MAY DEVELOP LATE TNGT AND TUESDAY IN THE SNOWBELT EAST OF CLE. LOW LEVEL INVERSION THAT DEVELOPS WITH THE COLD AIR IS RATHER SHALLOW ON TUE AND WED AND THIS SHOULD HELP TO LIMIT THE INTENSITY AND AMOUNT OF LES IN THE SNOWBELT EAST OF CLE. MAV TEMP GUIDANCE LOOKS REASONABLE. RAINFALL TODAY HAS BEEN LIGHT FOR THE MOST PART AND EXPECTED ONLY LIGHT TO MODERATE RAIN THIS EVEING SO WE WILL LET THE FLOOD WATCH EXPIRE. && .LONG TERM(WED-MON)... THE ECMWF AND THE GFS ARE RATHER SIMILAR DURING THIS PERIOD WHICH INCREASE CONFIDENCE IN THE FCST. A MORE SEASONABLE PERIOD IS EXPECTED WITH A MAINLY SNOW EVENT FOR THURSDAY. SOME MIXED PCPN MAY FALL OVER THE SOUTHERN COUNTIES AS SHORT WAVE CROSSES THE OHIO VALLEY TO OUR SOUTH. THE LOW PRESSURE WILL EXIT THE REGION FRIDAY WITH SOME LINGERING LAKE EFFCT IN THE FAVORED AREAS AND THEN HIGH PRESSURE WILL RIDGE SOUTHWARD INTO THE REGION AND MOVE LITTLE THROUGH THE WEEKEND. && .SHORT TERM (UPDATE FOR WATCH #88) ZONE WAS UPDATED TO INCLUDE WATCH #88 FOR NORTH CENTRAL...NORTHEAST OHIO...NORTHWEST PENNYSLVANIA. && .AVIATION (18Z-18Z)... ACTIVE COLD FRONT EXTENDING FROM WESTERN LWR MI TO NE ARKANSAS TO MOVE EASTWARD. FRONT WL BE ACCOMPANIED BY HVY RAIN/TSTMS...STRONG GUSTY WNDS AND HAIL. WINDS OVR NRN IND STARTING GUSTS ARND 45 KNOTS AS OF 1 PM. SO WILL CONT PREVIOUS THINKING OF HIGH WINDS OF AT LEAST 45 KNOTS HERE IN THE NORTH. AIR BEHIND COLD FRONT TO BRING TEMPS INTO THE MID 30S BY 7 AM WITH A FEW SCATTERED SNOW SHOWERS (CLE & ERI). && .CLE WATCHES/WARNINGS/ADVISORIES... OH...WIND ADVISORY ALL OF CLE OHIO COUNTIES TONIGHT UNTIL 6 AM TUE OHZ003-006>013-019 FROM 3 PM MONDAY TO 6 AM TUESDAY. PA...WIND ADVISORY ERIE AND CRAWFORD TONIGHT UNTIL 6 AM. && SHORT TERM...THOMPSON/REL LONG TERM...REL AVIATION...BC
Hazardous weather outlook, Mar 13, 4:48 AM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 448 AM EST MON MAR 13 2006 LEZ142>149-162>169-141200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 448 AM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS ARE EXPECTED ON LAKE ERIE TONIGHT. STRONG TO SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE FORCE WINDS WILL CONTINUE ON LAKE ERIE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD CONTACT THE COAST GUARD OR LOCAL LAW ENFORCEMENT IF ANY SEVERE WEATHER IS OBSERVED OVER THE WATERS. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 448 AM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE AREA UNDER A MODERATE RISK FOR SEVERE WEATHER TODAY INTO THIS EVENING. A STRONG COLD FRONT OVER THE MISSISSIPPI VALLEY WILL CAUSE SEVERE THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY. SOME OF THE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. THERE IS A SMALL CHANCE THAT A TORNADO COULD ALSO OCCUR. THERE IS ALSO THE POTENTIAL FOR HIGH WINDS LATE THIS AFTERNOON INTO TONIGHT BEHIND THE COLD FRONT. AREAS ACROSS NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA CAN EXPECT WIND GUSTS OF 50 TO 60 MPH LATE THIS AFTERNOON INTO TONIGHT. THE STRONGEST WINDS ARE EXPECTED NEAR LAKE ERIE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND GUSTS OF 60 MPH CAN BE EXPECTED TUESDAY MORNING ACROSS NORTHEAST OHIO INTO NORTHWEST PENNSYLVANIA. SOME LAKE EFFECT SNOW IS POSSIBLE IN THE SNOW BELT TUESDAY INTO WEDNESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS WESTERN OHIO THIS MORNING...AND IS LIKELY FOR THE REST OF THE AREA TODAY INTO THIS EVENING. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:48 AM EST | High Wind Warning | CLE | Ashtabula, Cuyahoga, Erie, Geauga, Huron, Lake and 5 more | 11 hr |
| Mar 13, 3:48 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 38 hr |
| Mar 13, 7:19 AM EST | Special Marine Warning | CLE | 116 min | |
| Mar 13, 10:18 AM EST | Severe Thunderstorm Warning | CLE | Portage | 27 min |
| Mar 13, 5:15 PM EST | Special Marine Warning | CLE | 2 hr | |
| Mar 13, 5:25 PM EST | Severe Thunderstorm Warning | CLE | Erie | 50 min |
| Mar 13, 6:45 PM EST | Special Marine Warning | CLE | 2 hr |
Nearby
Marine Weather Statements in Ohio, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.